Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2002, Issue 2, Pages 179–184 (Mi at2032)  

This article is cited in 1 scientific paper (total in 1 paper)

Notes

Control of a Limited Resource on the Finite Time Interval in Automatic Queueing Systems

I. A. Zutler

Institute of Control Sciences, Russian Academy of Sciences

Full text: PDF file (162 kB)

English version:
Automation and Remote Control, 2002, 63:2, 335–340

Bibliographic databases:

UDC: 519.843
Presented by the member of Editorial Board: В. М. Вишневский

Received: 18.10.2001

Citation: I. A. Zutler, “Control of a Limited Resource on the Finite Time Interval in Automatic Queueing Systems”, Avtomat. i Telemekh., 2002, no. 2, 179–184; Autom. Remote Control, 63:2 (2002), 335–340

Citation in format AMSBIB
\Bibitem{Zut02}
\by I.~A.~Zutler
\paper Control of a Limited Resource on the Finite Time Interval in Automatic Queueing Systems
\jour Avtomat. i Telemekh.
\yr 2002
\issue 2
\pages 179--184
\mathnet{http://mi.mathnet.ru/at2032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1888587}
\zmath{https://zbmath.org/?q=an:1090.90507}
\transl
\jour Autom. Remote Control
\yr 2002
\vol 63
\issue 2
\pages 335--340
\crossref{https://doi.org/10.1023/A:1014216212534}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174514100017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904243130}


Linking options:
  • http://mi.mathnet.ru/eng/at2032
  • http://mi.mathnet.ru/eng/at/y2002/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zhozhikashvili, R. V. Bilik, V. A. Vertlib, A. V. Zhozhikashvili, N. V. Petukhova, M. P. Farkhadov, “Otkrytye sistemy massovogo obsluzhivaniya s raspoznavaniem rechi”, Probl. upravl., 4 (2003), 55–62  mathnet
  • Avtomatika i Telemekhanika
    Number of views:
    This page:90
    Full text:41
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022